# SDR ASAA2023011242219

- Difficulty date: January 12, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,609 hours, 12,514 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420200
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR OUTBD AFT SHEAR PLATE IS CRACKED AT FR69. GROUNDED - YES. REMOVED AND REPLACED SHEAR PLATE IN MAIN CABIN FLOOR L/H SIDE OUTBD AT FR69 IAW A320 SRM 54-44-11/001 AND 51-42-11/001.
